MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AVS PL INSERTER 11MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE AVS PL INSERTER 11MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48350952
Medical Device Problem Codes Material Deformation (2976); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/27/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; the inner shaft of the inserter have been bent when implanting interbody.The bent portion is the threaded, distal tip.
 
Additional Manufacturer Narrative
Risk assessment.The device was not returned and no lot# was provided.It is likely that the instruments deformed due to normal wear and tear of instruments.
 
Event or Problem Description

Brand Name
AVS PL INSERTER 11MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6517275
Report Number0009617544-2017-00160
Device Sequence Number16146443
Product Code LXH
UDI-Device Identifier07613327267990
UDI-Public(01)07613327267990
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48350952
Device Lot Number11111
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/27/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/24/2017
Supplement Report FDA Received Date06/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1